# SDR DXTA2025122906301

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N410QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500427
- Aircraft time: 7,192 hours, 5,572 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TAXIING THE AIRCRAFT, WHEN BRAKE PRESSURE IS APPLIED THE AIRCRAFT DOES NOT STOP OR SLOW DOWN UNTIL THE PEDALS ARE PUSHED ALMOST ALL THE WAY IN AND THEN THERE'S VERY ABRUPT BREAKING ACTION. NO CAS MESSAGES ARE ASSOCIATED.
